Browse Title Index


 
Issue Title
 
Vol. 36, No 1 (2021) I−LACUNARY STATISTICAL CONVERGENCE OF ORDER β OF DIFFERENCE SEQUENCES OF FRACTIONAL ORDER Abstract   PDF
Nazlım Deniz Aral, Hacer Şengül Kandemir
 
Vol 31, No 3 (2016) JENSEN-TYPE INEQUALITIES FOR A CLASS OF CONVEX FUNCTIONS Abstract   PDF
Peter Olamide Olanipekun, Adesanmi Alao Mogbademu, Opeyemi Omotoyinbo
 
Vol 31, No 5 (2016) JENSEN’S TYPE TRACE INEQUALITIES FOR CONVEX FUNCTIONS OF SELFADJOINT OPERATORS IN HILBERT SPACES Abstract   PDF
Sever Silvestru Dragomir
 
Vol. 34, No 1 (2019) Kenmotsu manifolds admitting Schouten-Van Kampen Connection Abstract   PDF
Nagaraja Gangadharappa Halammanavar, Kiran Kumar Lakshmana Devasandra
 
Vol. 37, No 5 (2022) KILLING MAGNETIC FLUX SURFACES IN HEISENBERG THREE-GROUP Abstract   PDF
Mohamed H. Dida, Fouzi Hathout
 
Vol. 35, No 3 (2020) k-TYPE SLANT HELICES FOR SYMPLECTIC CURVE IN 4-DIMENSIONAL SYMPLECTIC SPACE Abstract   PDF
Esra Cicek Cetin, Mehmet Bektaş
 
Vol. 36, No 5 (2021) KUELBS-STEADMAN SPACES ON SEPARABLE BANACH SPACES Abstract   PDF
Hemanta Kalita, Bipan Hazarika, Timothy Myers
 
Vol. 38, No 4 (2023) LACUNARY STATISTICAL CONVERGENCE OF ORDER α IN PARTIAL METRIC SPACES Abstract   PDF
Erdal Bayram, Çiğdem A. Bektaş
 
Vol 31, No 1 (2016) LAGRANGE SPACES WITH GENERALIZED $(\gamma,\,\beta)$-METRIC Abstract   PDF
Suresh Kumar Shukla
 
Vol. 35, No 3 (2020) LEFT INVARIANT $(\alpha,\beta)$-METRICS ON 4-DIMENSIONAL LIE GROUPS Abstract   PDF
Mona Atashafrouz, Behzad Najafi, Laurian-Ioan Piscoran
 
Vol. 35, No 2 (2020) LEGENDRE CURVES ON 3-DIMENSIONAL f-KENMOTSU MANIFOLDS ADMITTING SCHOUTEN-VAN KAMPEN CONNECTION Abstract   PDF
Ashis Mondal
 
Vol. 38, No 1 (2023) LIFTS OF F(α, β)(3, 2, 1)-STRUCTURES FROM MANIFOLDS TO TANGENT BUNDLES Abstract   PDF
Mohammad Nazrul Islam Khan
 
Vol. 36, No 3 (2021) LIFTS OF GOLDEN STRUCTURES ON THE TANGENT BUNDLE Abstract   PDF
Geeta Verma
 
Vol. 37, No 4 (2022) LIGHTLIKE HYPERSURFACES OF ALMOST NORDEN GOLDEN SEMI-RIEMANNIAN MANIFOLDS Abstract   PDF
Feyza Esra Erdoğan, Selcen Yüksel Perktaş, Bilal Eftal Acet, Şerife Nur Bozdağ
 
Vol. 38, No 4 (2023) LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE LORENTZIAN PARA-SASAKIAN STATISTICAL MANIFOLD Abstract   PDF
Mobin Ahmad, Mahtab Alam
 
Vol. 38, No 3 (2023) LIMIT LAWS OF FUNCTIONAL k-NEAREST NEIGHBORS CONDITIONAL MODE ESTIMATE Abstract   PDF
Oussama Bouanani, Mustapha Mohammedi
 
Vol. 36, No 2 (2021) LINEAR DIFFERENTIAL POLYNOMIALS WEIGHTED-SHARING A SET OF ROOTS OF UNITY Abstract   PDF
Dilip Chandra Pramanik, Jayanta Roy
 
Vol. 36, No 3 (2021) LINEAR SYSTEMS OF DIFFERENTIAL EQUATIONS IN ARROWHEAD FORM Abstract   PDF
Ivana Jovović
 
Vol. 37, No 5 (2022) LINEAR TO NON-LINEAR TOPOLOGY VIA γ-OPEN SETS IN THE ENVIRONMENT OF BITOPOLOGICAL SPACES Abstract   PDF
Birojit Das, Baby Bhattacharya
 
Vol. 32, No 5 (2017) LOCAL EXISTENCE AND SUFFICIENT CONDITIONS OF THE NON-GLOBAL SOLUTION FOR WEIGHTED DAMPED WAVE EQUATIONS Abstract   PDF
Hadj Kaddour Tayeb, Ali Hakem
 
Vol. 34, No 3 (2019) MAHALANOBIS DISTANCE AND ITS APPLICATION FOR DETECTING MULTIVARIATE OUTLIERS Abstract   PDF
Hamid Ghorbani
 
Vol. 32, No 5 (2017) MATLAB SIMULATION OF THE HYBRID OF RECURSIVE NEURAL DYNAMICS FOR ONLINE MATRIX INVERSION Abstract   PDF
Ivan S. Živković, Predrag S. Stanimirović
 
Vol 30, No 3 (2015) Matrix Lie Groups as 3-Dimensional Almost Contact B-Metric Manifolds Abstract   PDF
Hristo Manev
 
Vol. 38, No 4 (2023) MATRIX TRANSFORMS OF SPEED-SUMMABLE AND SPEED-BOUNDED SEQUENCES Abstract   PDF
Ants Aasma, Pinnangudi N. Natarajan
 
Vol. 37, No 4 (2022) MATRIX TRANSFORMS OF SUBSPACES OF SUMMABILITY DOMAINS OF NORMAL MATRICES DETERMINED BY SPEED Abstract   PDF
Ants Aasma, Pinnangudi N. Natarajan
 
276 - 300 of 671 Items << < 7 8 9 10 11 12 13 14 15 16 > >>